# SDR SWIA2019101846533

- Difficulty date: September 25, 2019
- Submitted: October 18, 2019
- Operation: Air carrier
- Aircraft: N979SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7954
- Aircraft time: 38,454 hours, 32,570 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Post
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WINDSHIELD SIDE POST AFT BRACKET IS CRACKED. (C-CHECK) RO: 10/16/2019 REMOVED CRACKED R/H WINDSHIELD SIDE POST AFT BRACKET, AND INSTALLED A NEW SERVICEABLE BRACKET IAW SRM.
